# SDR AALA20180521091

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 15,994 hours, 6,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6686
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MAINTENANCE FOUND THAT ROW 16-20 SEAT MOUNTED EMERGENCY LIGHTS DID NOT PASS THE 15 MIN BATTERY PACK CAPACITY CHECK.  REPLACED THE BATTERY PACK IAW MM 33-51-06.
